Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 17, 2013, 12:37 PM CDT for Hart County, Larue County, Kentucky. It was in force for 113 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2013, 12:37 PM CDT (17:37 UTC)
- Expired
- Apr 17, 2013, 2:30 PM CDT
- In force
- 113 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hart County, KY, Larue County, KY
The radar
The Louisville radar (KLVX), 64 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 1:35 PM CDT | FLASH FLOOD | 4 Nw Magnolia, KY | WATER FLOWING OVER CRUSE ROAD... 1 MILE NORTH OF MAXINE. |
| Apr 17, 1:40 PM CDT | FLASH FLOOD | 2 Nw Magnolia, KY | WATER FLOWING OVER PARKER GROVE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1987 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
387
WGUS53 KLMK 171737
FFWLMK
KYC099-123-171930-
/O.NEW.KLMK.FF.W.0002.130417T1737Z-130417T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
137 PM EDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 330 PM EDT/230 PM CDT/
* AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM THUNDERSTORMS NEAR AND AROUND MAGNOLIA
OR 48 MILES NORTHEAST OF BOWLING GREEN...MOVING NORTHEAST AT 5 MPH.
* SOME LOCATIONS AFFECTED WILL INCLUDE...
MAGNOLIA...MOUNT SHERMAN...AND HAMMONVILLE
FLASH FLOOD PRONE AREA IN THIS WARNING...
THE SOUTH FORK OF NOLIN RIVER OVERFLOWS ONTO THE INTERSECTION OF
HALL AND BROOKS STREET.
RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY HAVE OCCURRED IN THE LAST HOUR
WITH THESE NEARLY STATIONARY THUNDERSTORMS. ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA...WHICH MAY
CAUSE FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3734 8587 3749 8586 3752 8571 3744 8566
3743 8567 3742 8565 3741 8565
$$
TWF2 follow-up statements
370
WGUS73 KLMK 171839
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
239 PM EDT WED APR 17 2013
KYC099-123-171930-
/O.CON.KLMK.FF.W.0002.000000T0000Z-130417T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARUE KY-HART KY-
239 PM EDT WED APR 17 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM EDT/230 PM
CDT/ FOR NORTHEASTERN HART AND SOUTHERN LARUE COUNTIES...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER
PARTS OF THE WARNED AREA. THE STRONGEST STORM WAS LOCATED NEAR
MAXINE...OR 49 MILES NORTHEAST OF BOWLING GREEN...MOVING NORTHEAST
AT 10 MPH.
THE PUBLIC REPORTED FLOWING WATER OVER CRUSE ROAD...ONE MILE NORTH
OF MAXINE IN SOUTHERN LARUE COUNTY.
SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL CONTINUE TO
AFFECT PARTS OF THE WARNED AREA THROUGH 330 PM EDT (220 PM CDT).
SOME AREAS THAT MAY BE AFFECTED ARE MAXINE...MAGNOLIA...TALLEY AND
HAMMONVILLE...AND MOUNT SHERMAN BY 305 PM EDT.
FLASH FLOOD PRONE AREA IN THIS WARNING...
THE SOUTH FORK OF NOLIN RIVER OVERFLOWS ONTO THE INTERSECTION OF
HALL AND BROOKS STREET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3734 8587 3749 8586 3752 8571 3744 8566
3743 8567 3742 8565 3741 8565
$$
TWF660
WGUS73 KLMK 171933
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT WED APR 17 2013
KYC099-123-171940-
/O.EXP.KLMK.FF.W.0002.000000T0000Z-130417T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARUE KY-HART KY-
333 PM EDT WED APR 17 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN HART AND
SOUTHERN LARUE COUNTIES...
THUNDERSTORMS HAVE MOVED OUT OF THE WARNED COUNTIES WITH ONLY SOME
LIGHT RAIN REMAINING AT TIMES.
EARLIER THUNDERSTORMS PRODUCED SOME FLOODING ON A FEW ROADS. THE
FLOODING WILL SUBSIDE NOW THAT THE RAIN HAS DIMINISHED SIGNIFICANTLY.
LAT...LON 3734 8587 3749 8586 3752 8571 3744 8566
3743 8567 3742 8565 3741 8565
$$
TWFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:13 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 17, 12:13 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 113 PM EDT WED APR 17 2013 ...Updated Aviation Discussion... .Forecast Update... Issued at 112 PM EDT Wed Apr 17 2013 Scattered thunderstorms have erupted in unstable airmass south of the boundary that is draped from SW Indiana to the Lake Cumberland region. This environment is characterized by 2000-3000 J/KG of surface based CAPE and deep layer shear around 25-30 knots. Storms should be mainly pulse in nature, however enough shear exists for a few multicell clusters, especially where storms organize along boundaries. Looking at an area of focus in the Lake Cumberland region where old convective outflow is merging with cu field and instability axis. This area of focus extends NW to SW Indiana and southward. && .Short Term (Now - Thursday)... Issued at 310 AM EDT Wed Apr 17 2013 Some isentropic lift is noted on the 300K theta surface, which combined with a shortwave trough moving across southern Illinois this hour, an old outflow boundary from last night's storms, and moisture pooling across a stationary boundary to our north is allowing for scattered thunderstorms to develop early this morning. As can be expected with so many variables in play, the models, even higher res ones, are not handling the current situation well. Thus have to base the forecast on how these features are expected to move through the day today. We should get on the subsidence side of that shortwave trough later this morning, bringing at least a brief period without storms, though those models seem to be ignoring this. The focus for the isentropic lift looks to shift farther north today as the stationary front over the Ohio River becomes a warm front and starts lifting northward. As for upper level energy, another disturbance moving in from the southwest should help to focus storms along the slow-moving front later this afternoon. With all of this in mind, have scattered storms in for the early morning hours roughly across the northern two-thirds of the forecast area, then tapering down to only scattered across mostly my southern Indiana zones. Later in the afternoon have a brief enhancement with daytime heating, but only over the northern third of the region. This activity should die out with loss of heating as the warm front gets farther away from our region. Wind fields do not look overly impressive with today, but we may still some wet microbursts out of the stronger storms this afternoon. Thursday looks mostly to be dry but windy and warm. Forecast grids go up to 20 knots on average in the afternoon as a deepening low pressure system moves northeast across the Midwest. A Wind Advisory may be required should we be able to mix down some of the stronger gusts indicated by forecast soundings. Cloud cover ahead of the front may inhibit heating somewhat, but these gusts from the south still should help us get up into the 80s areawide. .Long Term (Thursday Night through Tuesday)... Issued at 320 AM EDT Wed Apr 17 2013 ...Strong to Possibly Severe Thunderstorms Expected Thursday Night... A deep low pressure system and potent cold front will approach the lower Ohio Valley late in the day Thursday. The surface low will track northeastward from eastern Kansas to the Great Lakes by late Thursday evening. The associated cold front will plow through the forecast area from west to east Thursday night. It certainly appears the convection will grow upscale into a QLCS, which will be the main event for us. The wind shear values are quite impressive. The NAM is showing 55+ knots at 925 hPa while the GFS is even stronger with 65+ knot winds and the 0-6 km bulk shear values range between 60 and 90 knots. The huge question mark remains the overall amount of instability. The storms passing through the area overnight adds some degree of reduced instability, which is evident in the low-level lapse rates. Soundings also indicate mid-level lapse rates are not too impressive. If any of the stronger winds at 925 hPa could reach the surface, then damaging winds will be the primary threat. At this time, believe the QLCS will approach our area in a strong yet weakening state. The best chance of severe winds would be roughly along and west of the I-65 corridor, with a continued weakening trend as it pushes east. However, if a significant cold pool can be maintained, then a severe threat will continue into the Bluegrass region. Stay up-to-date with the latest forecasts, as a lot of the critical severe weather parameters can change within the next day or so. The one thing that does appear certain will be heavy rain. With the forward progression of the line, do not anticipate major flooding issues, but ponding of water in low-lying areas and normally flood-prone locations seems likely. The convection will depart the area during the first half of the day Friday. Temperatures Thursday night will remain elevated ahead of the front, but will drop from west to east as the front moves through. The warmest temperatures Friday will occur early in the day, with temps holding steady in the upper 40s and lower 50s or slowly dropping through the afternoon. Low clouds will linger behind the front and should last through at least some of the overnight hours. Winds will be breezy to locally windy Thursday night and Friday, with speeds decreasing Friday night. Winds appear to remain in the 3-8 mph range Friday night. Temperatures Friday night will drop into the middle 30s, but believe the aforementioned clouds and winds will reduce optimal radiational cooling conditions for frost generation. Expect a dry Saturday through Monday, although the GFS tries to develop afternoon convection across the Ohio Valley. Believe moisture return will be quite limited for our area, so will keep it dry. As for temperatures, only expect low to mid 50s for highs Saturday, with temps moderating to the mid and upper 60s for Monday. Overnight lows will be chilly once again Sunday morning, with mid and upper 30s anticipated. Winds will be lighter, but there are indications more mid- and upper-level clouds may be present. So, not expected patchy frost this night either, but will continue to monitor. Our next frontal boundary will approach the Ohio Valley Tuesday, as low pressure passes by to our north once again. By the afternoon hours we could have enough moisture and instability to spark a few storms across mainly our western CWA. The front will then move across the forecast area Tuesday night and early Wednesday. At this time, this system does not appear to be anywhere near as strong as the Thursday night system. Temperatures should be able to reach the upper 60s and perhaps lower 70s Tuesday afternoon after starting out in the upper 40s and lower 50s. && .Aviation (18Z TAF Issuance)... Issued at 1241 PM EDT Wed Apr 17 2013 A moist and unstable environment is pooling south of a boundary stretching from SW Indiana to the Lake Cumberland region. Expect scattered to numerous showers and storms to develop along this boundary over the next hour or two, with some strong storms possible. Will include mention of VCTS at all TAF sites, with potential for low MVFR conditions in thunderstorms at BWG/SDF late this afternoon and this evening. Expect steady southerly or southeasterly winds today, outside of any thunderstorm. Otherwise, expect storm coverage to die down with the loss of daytime heating this evening with VFR and steady south winds through the night. Winds will really be gusty on Thursday afternoon as the next storm system approaches. Look for south winds between 15 and 25, gusting up around 35 mph at times. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........BJS Short Term.......RJS Long Term........MJP Aviation.........BJS
Hazardous weather outlook, Apr 17, 10:30 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT WED APR 17 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-181530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1130 AM EDT WED APR 17 2013 /1030 AM CDT WED APR 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AS A STATIONARY FRONT OVER THE OHIO RIVER STARTS TO LIFT NORTHWARD. THE MAIN THREATS FROM TODAY'S STORMS WILL BE ISOLATED INSTANCES OF LARGE HAIL AND GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY MORNING. THESE STORMS MAY PRODUCE DAMAGING WINDS...ESPECIALLY WITHIN ANY BOWING SEGMENTS THAT DEVELOP. CURRENTLY THE BEST LOCATIONS FOR SEVERE WEATHER WILL BE ALONG AND WEST OF INTERSTATE 65. HEAVY RAINFALL LEADING TO PONDING OF WATER IN LOW-LYING AREAS AND NORMALLY FLOOD-PRONE LOCATIONS WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY HAIL OR DAMAGING WINDS THEY OBSERVE TODAY AS WELL AS BE PREPARED FOR ADDITIONAL REPORTS THROUGH FRIDAY. BJS/MJP
In the hours before
Local storm report, Apr 17, 11:12 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1212 PM EDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 2 NNE BEREA 37.60N 84.28W
04/17/2013 MADISON KY EMERGENCY MNGR
HIGH WATER ON HIGHWAY 25 RICHMOND ROAD. PORTION OF ROAD
REPORTEDLY CLOSED.
&&
EVENT NUMBER LMK1300186
LGSpecial weather statement, Apr 17, 11:58 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 AM CDT WED APR 17 2013
KYZ077-081-171730-
ADAIR KY-CUMBERLAND KY-
1158 AM CDT WED APR 17 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 1156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BURKESVILLE...AND MOVING NORTHEAST AT 20
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BAKERTON...
CLAYWELL...
AMANDAVILLE...
INROAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3679 8544 3686 8548 3698 8527 3692 8524
3690 8528 3688 8525 3686 8524 3685 8522
3684 8522 3683 8523
TIME...MOT...LOC 1658Z 243DEG 16KT 3685 8538
SCHOETTMERSpecial weather statement, Apr 17, 12:02 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 PM CDT WED APR 17 2013
KYZ053-063-171730-
HART KY-LARUE KY-
1202 PM CDT WED APR 17 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS...
AT 1201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTH OF HODGENVILLE...AND MOVING EAST
AT 5 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MAGNOLIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3745 8586 3751 8570 3741 8565 3740 8565
3736 8582
TIME...MOT...LOC 1702Z 251DEG 3KT 3743 8576
SCHOETTMERLocal storm report, Apr 17, 12:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL 1 S MAGNOLIA 37.43N 85.75W
04/17/2013 E0.88 INCH LARUE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1300187
MRCLocal storm report, Apr 17, 12:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 PM EDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL 1 S MAGNOLIA 37.44N 85.75W
04/17/2013 M0.88 INCH LARUE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1300188
MRCLocal storm report, Apr 17, 12:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL MAGNOLIA 37.46N 85.75W
04/17/2013 M0.88 INCH LARUE KY TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL FELL FOR ABOUT 13 MINUTES...
STARTING AT 115 PM.
&&
EVENT NUMBER LMK1300189
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:18 PM CDT | Special Weather Statement | LMK | Harrison, Nicholas | 32 min |
| Apr 16, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Apr 16, 7:55 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 20 min |
| Apr 16, 8:12 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 43 min |
| Apr 16, 8:49 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Shelby, Spencer, Woodford | 46 min |
| Apr 16, 9:23 PM CDT | Special Weather Statement | LMK | Mercer, Washington | 27 min |
| Apr 16, 9:34 PM CDT | Special Weather Statement | LMK | Fayette, Jessamine, Woodford | 31 min |
| Apr 16, 9:50 PM CDT | Special Weather Statement | LMK | Mercer | 30 min |
| Apr 16, 10:05 PM CDT | Special Weather Statement | LMK | Clark, Fayette, Garrard, Madison | 45 min |
| Apr 17, 1:37 AM CDT | Special Weather Statement | LMK | Lincoln | 28 min |
| Apr 17, 6:18 AM CDT | Special Weather Statement | LMK | Bourbon, Clark | 32 min |
| Apr 17, 6:53 AM CDT | Special Weather Statement | LMK | Clark, Jessamine | 32 min |
| Apr 17, 7:24 AM CDT | Areal Flood Advisory | LMK | Madison | 3 hr |
| Apr 17, 8:47 AM CDT | Flash Flood Warning | LMK | Madison | 3 hr |
| Apr 17, 11:58 AM CDT | Special Weather Statement | LMK | Cumberland | 32 min |
| Apr 17, 12:02 PM CDT | Special Weather Statement | LMK | Larue | 28 min |
| Apr 17, 12:12 PM CDT | Severe Thunderstorm Warning | LMK | Hart, Larue | 28 min |
| Apr 17, 12:56 PM CDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Apr 17, 2:44 PM CDT | Special Weather Statement | LMK | Meade | 31 min |
| Apr 17, 3:10 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| Apr 17, 3:39 PM CDT | Special Weather Statement | LMK | Meade | 46 min |
| Apr 17, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 31 min |
| Apr 17, 4:13 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Apr 17, 4:42 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Apr 17, 4:56 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.